# SDR QXEA200600353

- Difficulty date: January 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE GENERATOR WIRING JUNCTION AT STATION 520, RIGHT BETWEEN STRINGER 2 AND 3 HAS ONE LOOSE TERMINAL AND ONE WIRE CONNECTOR HAS BURNED INSULATOR.  REPAIRED IAW CRJ700 SRM 24-22-00-01-A01 AND AMM 24-22-01-710-801.
